Best diphenhydramine citrate 38 mg for 2020

There are many reasons you might choose to buy diphenhydramine citrate 38 mg but it is not easy to find the best suitable diphenhydramine citrate 38 mg for you. But don’t worry! We did some of the work for you already by researching a few models on the current market. Let’s check following article to find the best diphenhydramine citrate 38 mg.

Best diphenhydramine citrate 38 mg

Product Features Editor's score Go to site
Equate - Nighttime Sleep Aid 50 mg, Maximum Strength, 32 Softgels (Compare to Unisom SleepGels) Equate - Nighttime Sleep Aid 50 mg, Maximum Strength, 32 Softgels (Compare to Unisom SleepGels)
Go to amazon.com
Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine
Go to amazon.com
Unisom Sleep Gels, Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, 32 Soft Gel Capsules Unisom Sleep Gels, Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, 32 Soft Gel Capsules
Go to amazon.com
Member's Mark Maximum Strength Nighttime Sleep Aid, HCI 50 Milligram (192 Softgels) Member's Mark Maximum Strength Nighttime Sleep Aid, HCI 50 Milligram (192 Softgels)
Go to amazon.com
Member's Mark Maximum Strength Nighttime Sleep Aid, Diphenhydramine HCI 50 mg ( Multi pack of 384 softgels) Member's Mark Maximum Strength Nighttime Sleep Aid, Diphenhydramine HCI 50 mg ( Multi pack of 384 softgels)
Go to amazon.com
ValuMeds Nighttime Sleep Aid (Twin Pack - 192 Softgels) Diphenhydramine HCl, 50 mg | Supports Deeper, Restful Sleeping for Men, Women ValuMeds Nighttime Sleep Aid (Twin Pack - 192 Softgels) Diphenhydramine HCl, 50 mg | Supports Deeper, Restful Sleeping for Men, Women
Go to amazon.com
Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count (Pack of 2) Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count (Pack of 2)
Go to amazon.com
Good Sense Nighttime Sleep-Aid Good Sense Nighttime Sleep-Aid
Go to amazon.com
Rite Aid Sleep Aid Caplets, Diphenhydramine HCl, 25mg - 200 Count | Sleeping Pills for Adults | Sleep Aids for Adults | Sleep Aid Diphenhydramine | Natural Sleep Aids for Adults Extra Strength Rite Aid Sleep Aid Caplets, Diphenhydramine HCl, 25mg - 200 Count | Sleeping Pills for Adults | Sleep Aids for Adults | Sleep Aid Diphenhydramine | Natural Sleep Aids for Adults Extra Strength
Go to amazon.com
HealthA2Z Sleep Aid, Diphenhydramine HCl 50mg, 250 Softgels, Compare to Unisom, Supports Deeper, Restful Sleeping, Non Habit-Forming HealthA2Z Sleep Aid, Diphenhydramine HCl 50mg, 250 Softgels, Compare to Unisom, Supports Deeper, Restful Sleeping, Non Habit-Forming
Go to amazon.com
Related posts:

1. Equate - Nighttime Sleep Aid 50 mg, Maximum Strength, 32 Softgels (Compare to Unisom SleepGels)

Feature

Safe and Non-Habit Forming.
Get to sleep fast.
Sleep soundly, wake refreshed.
LiquidCaps. One softgel per dose.
Compare to Unisom SleepGels active ingredient.

2. Advil PM (120 Count) Pain Reliever/Nighttime Sleep Aid Coated Caplet, 200mg Ibuprofen, 38mg Diphenhydramine

Feature

FALL ASLEEP FASTER & STAY ASLEEP LONGER (1): Advil PM coated caplets relieve occasional sleeplessness while soothing minor aches and pains Dont let pain get in the way of a restful nights sleep
PATENTED, DUAL LAYER CAPLET: Advil PM is the only brand offering an exclusive bi-layer patented formula Each caplet combines the #1 pain reliever (Ibuprofen) with the #1 soothing sleep aid (Diphenhydramine) (2) that helps you relieve pain and fall asleep
SAFE, GENTLE & NON-HABIT FORMING: The two active ingredients in Advil PM products, Ibuprofen and Diphenhydramine, have a long history of safe and effective treatment when used as directed
PAIN RELIEF: Advil is the worlds #1 selling OTC pain reliever providing safe and effective pain relief for over 30 years
TO USE: For ages 12 and up, take 2 pills at bedtime to relieve occasional sleeplessness associated with minor aches and pains Advil PM should not be used by children under 12 Do not take more than 2 pills in 24 hours Read all product labeling prior to use Actual packaging may vary

3. Unisom Sleep Gels, Nighttime Sleep-Aid, 50 mg Diphenhydramine HCl, 32 Soft Gel Capsules

Feature

TRUSTED SLEEP SUPPORT: Unisom Sleep Gels are clinically proven to help you fall asleep 33% faster. Sleep through the night & wake up recharged in the morning without grogginess or other side effects.
SLEEP SOUNDLY & WAKE UP ENERGIZED: After a stressful day, every minute of sleep matters. Unisom helps reduce your natural urge to stay awake, helping you fall asleep faster & get the rest you need.
RECHARGE TONIGHT: When stress gets in the way of a restful night, you need a sleep aid that can help you fall asleep & wake up refreshed. Choose Unisom, the #1 pharmacist recommended OTC sleep aid.
EVERYTHING YOU NEED, NOTHING YOU DON'T: Unlike some OTC brands, Unisom offers single active ingredient sleep-aids. If all you need is a great night's sleep, skip the extra medicine & reach for Unisom.
SLEEP AID: Get rid of sleep deprivation with Unisom sleep aid products. Try our non-habit forming sleep tablets, softgels, melts, mini-capsules & liquids for nighttime sleeping solution for adults & children.
32 softgel
Maximizes night sleep
Proven to be effective
Helps you fall asleep fast for safe, refreshing sleep
Contains 50mg of contains contains Diphenhydramine HCI per softgel

4. Member's Mark Maximum Strength Nighttime Sleep Aid, HCI 50 Milligram (192 Softgels)

Feature

Nighttime sleep aid
Non-habit forming
Fall asleep fast
Wake up refreshed
Compare to Unisom SleepGels active ingredients

5. Member's Mark Maximum Strength Nighttime Sleep Aid, Diphenhydramine HCI 50 mg ( Multi pack of 384 softgels)

6. ValuMeds Nighttime Sleep Aid (Twin Pack - 192 Softgels) Diphenhydramine HCl, 50 mg | Supports Deeper, Restful Sleeping for Men, Women

Feature

Deep, Restful Sleep This diphenhydramine sleep aid helps your mind and body relax when its time for bed so you can get to sleep quickly.
Easy-to-Swallow Softgels ValuMeds softgels are designed to be easier to take thanks to the smooth gel covering liquid inside.
Nighttime Sleep-Aid The best sleep aid for those struggling with a racing mind or restless legs, our formula should be used right before bed.
Can Cause Drowsiness Avoid operating vehicles, running machinery, or ingesting alcoholic drinks while using ValuMeds nighttime sleep-aid.
Use as Directed Sleeping aids for men, women, and teens should always be used carefully and/or under supervision. Talk to your doctor for more information.

7. Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 96 Count (Pack of 2)

Feature

Maximum strength Nighttime sleep aid
Safe, non-habit forming
liquid Filled soft gels
Compare to the active ingredient in Unisom Sleep Gels

8. Good Sense Nighttime Sleep-Aid

Feature

Nighttime sleep-aid softgel relieve occasional sleeplessness with a non-habit forming sleep medicine for adults.
Just one softgel per dose aids in falling asleep to help you get the rest you need
With diphenhydramine HCl 50 mg, nighttime sleep-aid. Compare to Unisom sleep gels active ingredient
Non-habit forming

9. Rite Aid Sleep Aid Caplets, Diphenhydramine HCl, 25mg - 200 Count | Sleeping Pills for Adults | Sleep Aids for Adults | Sleep Aid Diphenhydramine | Natural Sleep Aids for Adults Extra Strength

Feature

RELIEVES OCCASIONAL SLEEPLESSNESS: Rite Aid Sleep Aid Diphenhydramine HCI 25 mg nighttime sleep aid will help relieve your occasional sleeplessness and offer insomnia relief. Compare Rite Aids sleep supplement to the active ingredient in VICKS ZzzQuil.
NON-HABIT FORMING: Rite Aid's sleep aid with Diphenhydramine HCI is non-habit forming, so you can get the sleep you need, and wake up feeling refreshed. This sleep relief medicine helps you to get to sleep faster and give you a full night of sleep.
REDUCES TIME TO FALL ASLEEP: This sleep aid diphenhydramine helps people who have a hard time falling asleep fall asleep faster by reducing the amount of time it takes you to fall asleep. When nothing seems to help you sleep, let Rite Aid help you.
ADULTS AND CHILDREN AGES 12 YEARS AND OLDER: Adults and children 12 years old and over can take two Rite Aid nighttime sleep aid caplets at bedtime if needed, or as directed by a doctor. Children under 12 should not take these sleeping pills for adults.
TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.

10. HealthA2Z Sleep Aid, Diphenhydramine HCl 50mg, 250 Softgels, Compare to Unisom, Supports Deeper, Restful Sleeping, Non Habit-Forming

Feature

Compare to UNISOM active ingredient.
Use for occasional sleeplessness; easy to swallow
Helps you fall asleep fast and stay asleep.
Adults and children over 12 years: 1 softgel at bedtime (if needed), or as directed by a doctor.

Conclusion

All above are our suggestions for diphenhydramine citrate 38 mg. This might not suit you, so we prefer that you read all detail information also customer reviews to choose yours. Please also help to share your experience when using diphenhydramine citrate 38 mg with us by comment in this post. Thank you!

Jill Rose